# SDR AALA991078

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 940 CASTING HAS CORROSION ON FORWARD FACE AND IN BORE.  REMOVED CORROSION HFEC'D, REWORKED AREA PER ESO 11697 DATED 7-19-99 OR BACK OF E58-3048962.  (M)
